| Catalog Number |
FF-410535 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture" and "removal from textured to smooth due to the concerns of the product".This record is for the right side.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Clarification to b3 date of event: partial date february 2025.Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿anxiety-product/procedure: unable to observe as it is not related to the manufacturing.Process.¿ rupture: observed broken device with 2 assessed as surgical damage and inconclusive.As per the investigation procedure, creases and encapsulation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.